# SDR FDEA201402240392

- Difficulty date: February 24, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087232
- Condition: Worn
- Location: Lt Wing
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 7 - 8 LOWER SKIN WORN.  REPAIRED IAW DWG R57150532 AND INSTALLED   BUSHINGS IAW DWG R57150532.  MAJOR REPAIR IAW GMM6-2-100.
